Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2011, 2:11 AM CDT for 5 counties in Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 2:11 AM CDT (07:11 UTC)
- Expired
- Apr 26, 2011, 2:45 AM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Rutherford County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 12 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 2:30 AM CDT | TSTM WND DMG | Nashville, TN | SEVERAL REPORTS OF TREES DOWN IN DAVIDSON COUNTY INCLUDING ONE TREE DOWN ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
267
WUUS54 KOHX 260711
SVROHX
TNC037-149-165-187-189-260745-
/O.NEW.KOHX.SV.W.0112.110426T0711Z-110426T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
211 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
EASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHERN SUMNER COUNTY IN MIDDLE TENNESSEE...
WESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 245 AM CDT
* AT 207 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM GOODLETTSVILLE TO OAK HILL TO FRANKLIN...AND WERE
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HENDERSONVILLE...
RURAL HILL...
LA VERGNE...
SMYRNA...
WALTERHILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM TUESDAY
MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3641 8632 3616 8626 3584 8640 3579 8700
3607 8681 3632 8677
TIME...MOT...LOC 0711Z 254DEG 39KT 3629 8669 3610 8669
3592 8682
$$
FORECASTER:131 follow-up statement
933
WWUS54 KOHX 260732
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
232 AM CDT TUE APR 26 2011
TNC037-187-260742-
/O.CAN.KOHX.SV.W.0112.000000T0000Z-110426T0745Z/
WILLIAMSON TN-DAVIDSON TN-
232 AM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAVIDSON AND EASTERN
WILLIAMSON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 3610 8646 3634 8656 3641 8633 3641 8632
3616 8626 3584 8640 3583 8646 3582 8659
TIME...MOT...LOC 0732Z 254DEG 39KT 3635 8642 3616 8642
3588 8652
$$
TNC149-165-189-260745-
/O.CON.KOHX.SV.W.0112.000000T0000Z-110426T0745Z/
RUTHERFORD TN-SUMNER TN-WILSON TN-
232 AM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WILSON...SOUTH CENTRAL SUMNER AND CENTRAL RUTHERFORD COUNTIES UNTIL
245 AM CDT...
AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GALLATIN TO BELINDA CITY TO 7 MILES SOUTHEAST OF NOLENSVILLE...
MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LEBANON...MURFREESBORO AND WALTERHILL.
LAT...LON 3610 8646 3634 8656 3641 8633 3641 8632
3616 8626 3584 8640 3583 8646 3582 8659
TIME...MOT...LOC 0732Z 254DEG 39KT 3635 8642 3616 8642
3588 8652
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:40 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 25, 11:40 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1140 PM CDT MON APR 25 2011 .UPDATE...FOR 06Z TAFS. && .AVIATION...CONVECTIVE LINE WILL BE THE WEATHER MAKER TONIGHT. SPEED OF LINE INDICATES IT SHOULD AFFECT KBNA BY 07Z AND WHAT IS LEFT OF THE LINE WILL AFFECT KCSV BY 10Z. EXPECT VFR-MVFR CONDITIONS PRIOR TO THE LINE ARRIVING AND THEN MOSTLY IFR-MVFR CONDITIONS AFTER THE LINE ARRIVES. ALSO EXPECT STRONG TO SEVERE WINDS IN AND AROUND TSTMS...MAINLY FOR KBNA...MUCH LESS SO FOR KCSV. STEADY STATE SFC WINDS WILL CONTINUE OUT OF THE SOUTH AT 10-20 MPH TONIGHT AND THEN INCREASE TOMORROW MORNING TO 15-30 MPH OUT OF THE SOUTH. EXPECT IMPROVEMENT OF CIGS/VSBYS LATE TOMORROW MORNING AFTER THE LINE HAS WEAKENED. AWAITING THE NEXT INSTALLMENT OF SEVERE WEATHER FOR TUE NGT-WED. && .PREV DISCUSSION... /ISSUED 1100 PM CDT MON APR 25 2011/ MESOSCALE UPDATE... LINE OF SVR STORMS MOVG INTO W TN. LINE EXPECTED TO PUSH INTO THE TN RVR AREA SHORTLY AFTER MIDNIGHT. ATM ACR MID TN IS MORE STABLE WITH A GRADUAL WEAKENING OF LINE EXPECTED. HOWEVER SOME AREAS IN W MID TN EXPECTED TO GET STRONG TO DAMAGING WINDS NEXT 1-3 HRS. PREV DISCUSSION... /ISSUED 522 PM CDT MON APR 25 2011/ MESOSCALE UPDATE... MID TN IN A LULL BTW SYSTEMS. SMALL SYS THAT CLIPPED STEWART- MONTGOMERY CO AROUND 4 PM LIFTED N OF THE AREA WITH DRIER AIR WORKING IN BEHIND IT. LAPS DATA SHOWS HIGHER SHEAR/DESTAB WEST OF THE COUNTY WARNING AREA. CANCELLED SEVERE TSTM WATCH #203 FOR MID TN. NEXT ROUND OF STORMS DEVELOPING IN AR ATTM. SYS WL MOVE INTO MID TN AFT MIDNIGHT WITH 1-2 INCHES OF RAINFALL EXPECTED THRU TUE MORN. SLGT RISK OF SEVERE STORMS ON TRACK. PREV DISCUSSION... /ISSUED 343 PM CDT MON APR 25 2011/ SHORT TERM...THE SHOWERS AND THUNDERSTORMS THAT OCCURRED OVER WESTERN PARTS OF THE MID STATE EARLY TODAY FIZZLED OUT AS THEY MOVED EASTWARD. HOWEVER, ANOTHER CLUSTER OF STORMS DEVELOPED OVER WESTERN TENNESSEE EARLY IN THE AFTERNOON AND STARTED PUSHING INTO NORTHWESTERN COUNTIES BY 330 PM. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR A LARGE PART OF THE MID STATE, THAT RUNS UNTIL 8 PM CDT, INCLUDING THE NASHVILLE METRO AREA. THESE SHOWERS AND STORMS ARE EXPECTED TO MOVE ACROSS AN AREA THAT RECEIVED BETWEEN 1 AND 2 INCHES OF RAIN YESTERDAY...AND SIMILAR AMOUNTS COULD OCCUR THIS AFTERNOON. ANOTHER ROUND OF SHOWERS AND STORMS WILL PUSH ACROSS THE MID STATE LATE TONIGHT AND TUESDAY BRINGING ALONG MORE LOCALLY HEAVY RAINS. HAVE ISSUED A FLASH FLOOD WATCH FOR A PRETTY GOOD-SIZED PORTION OF NORTHERN MIDDLE TENNESSEE FROM THIS AFTERNOON THROUGH WEDNESDAY EVENING. THIS IS THE SAME AREA THAT RECEIVED THE LOCALLY HEAVY RAINS ON SUNDAY...AND ANY ADDITIONAL HEAVY RAINFALL WILL PRODUCE INCREASED RUN OFF AND THE POSSIBILITY FOR FLASH FLOODING. EXPECT MORE THUNDERSTORMS TO ERUPT OVER WESTERN TENNESSEE TUESDAY AFTERNOON AND PUSH INTO WESTERN PARTS OF OUR FORECAST AREA BY SUNSET TOMORROW. SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THROUGH TUESDAY NIGHT, WITH A SIGNIFICANT SEVERE WEATHER OUTBREAK...INCLUDING TORNADOES...STILL EXPECTED ON WEDNESDAY, AS A STRENGTHENING LOW PRESSURE AREA MOVES NORTHEASTWARD FROM NORTHERN ARKANSAS INTO EAST-CENTRAL INDIANA BY 0OZ, THU. SPC HAS PLACED MUCH OF THE MID STATE UNDER A MODERATE RISK FOR SEVERE THUNDERSTORMS FOR WEDNESDAY. STILL LOOKS LIKE A SIGNIFICANT RAIN EVENT COMING UP OVER THE NEXT THREE DAYS, WITH RAINFALL TOTALS RANGING FROM 2 TO 3 INCHES OVER EASTERN AREAS TO BETWEEN 5 AND 7 INCHES ACROSS THE NORTHWEST. EXPECT LOCALIZED FLOODING TO BECOME LIKELY BY WEDNESDAY OVER MUCH OF THE MID STATE, AS REPEATED ROUNDS OF THUNDERSTORMS MOVE THROUGH. LONG TERM...MOSTLY DRY WEATHER IS FORECAST FOR THURSDAY AND FRIDAY, AS HIGH PRESSURE BUILDS IN ACROSS THE TENNESSEE VALLEY. ANOTHER COLD FRONT, WITH THUNDERSTORMS AND HEAVY RAIN, IS EXPECTED BY SATURDAY NIGHT AND SUNDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING FOR TNZ011-032>034-065-066-078>080. FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TNZ005>010- 022>031-056>064-075-077-093>095. && 18
Hazardous weather outlook, Apr 25, 5:00 AM CDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT MON APR 25 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-261000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT MON APR 25 2011 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT FOR LOCATIONS GENERALLY ALONG AND WEST OF A WAYNESBORO TO SPRINGFIELD LINE. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE MID STATE THROUGH TUESDAY NIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL. A MODERATE RISK OF SEVERE THUNDERSTORMS FOR ALMOST ALL OF THE MID STATE ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL. FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...A FLASH FLOOD WATCH IS IN EFFECT FOR HEAVY RAINFALL. RAINFALL AMOUNTS WILL RANGE FROM TWO TO FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Apr 26, 1:15 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM TSTM WND GST CLARKSVILLE 36.56N 87.35W
04/26/2011 M0 MPH MONTGOMERY TN BROADCAST MEDIA
TV5 REPORTS THAT A SKYNET SENSOR IN CLARKSVILLE MEASURED
A 60 MPH PEAK WIND.
&&
JLMLocal storm report, Apr 26, 1:15 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM TSTM WND GST CLARKSVILLE 36.56N 87.35W
04/26/2011 M60 MPH MONTGOMERY TN BROADCAST MEDIA
TV5 REPORTS THAT A SKYNET SENSOR IN CLARKSVILLE MEASURED
A 60 MPH PEAK WIND.
&&
JLMSpecial weather statement, Apr 26, 1:44 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 144 AM CDT TUE APR 26 2011 TNZ007>009-027>030-059-060-062-260745- DAVIDSON-MACON-MAURY-ROBERTSON-RUTHERFORD-SMITH-SUMNER-TROUSDALE- WILLIAMSON-WILSON- 144 AM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...MACON...MAURY... ROBERTSON...RUTHERFORD...SMITH...SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES... AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CROSS PLAINS TO NASHVILLE TO COLUMBIA...MOVING EAST AT 50 MPH. PEOPLE IN THE CITIES OF RIDGETOP...GREENBRIER...CROSS PLAINS...MILLERSVILLE...GOODLETTSVILLE...BELLE MEADE...WHITE HOUSE...NASHVILLE...AND SURROUNDING AREAS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. 13
Local storm report, Apr 26, 1:46 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 7 NNE LINDEN 35.70N 87.80W
04/26/2011 PERRY TN PUBLIC
TREES BLOWN DOWN ON OLD BEARDSTOWN ROAD.
&&
JLMLocal storm report, Apr 26, 1:47 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
147 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 1 NW LINDEN 35.62N 87.86W
04/26/2011 PERRY TN PUBLIC
TREES BLOWN DOWN ON LICK CREEK ROAD.
&&
JLMLocal storm report, Apr 26, 1:54 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
154 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 2 E CLARKSVILLE 36.56N 87.31W
04/26/2011 MONTGOMERY TN PUBLIC
ROOF BLOWN OFF BUILDING NEAR INTERSECTION OF MADISON
STREET AND MEMORIAL DRIVE IN CLARKSVILLE.
&&
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:46 PM CDT | Flash Flood Watch | OHX | Benton, Cheatham, Clay, Davidson, Dickson, Houston and 7 more | 45 hr |
| Apr 25, 11:54 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Perry | 51 min |
| Apr 26, 12:23 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 37 min |
| Apr 26, 12:38 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 37 min |
| Apr 26, 12:43 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more | 32 min |
| Apr 26, 1:10 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Montgomery and 3 more | 35 min |
| Apr 26, 1:14 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne and 1 more | 31 min |
| Apr 26, 1:39 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 3 more | 36 min |
| Apr 26, 2:15 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford, Williamson | 34 min |
| Apr 26, 10:52 AM CDT | River Flood Watch | OHX | Perry | 51 hr |
| Apr 26, 10:52 AM CDT | River Flood Watch | OHX | Lawrence | 51 hr |
| Apr 26, 10:52 AM CDT | River Flood Watch | OHX | Hickman | 51 hr |
| Apr 26, 6:24 PM CDT | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 22 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.